# SDR DALA13014245808

- Difficulty date: March 23, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 37,190 hours, 12,170 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: S 223.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING STRIKE RT SIDE OF FUSELAGE BS 223.5, STRINGER 16.   REPLACED FASTENER IAW SRM 53-00-01.  ER/A 513190-14, SECTION I, ISSUED FOR BLIND FASTENER INSTALLATION AT STA 231, NEAR THE RT AOA VANE.
